A Lefschetz trace formula for equivariant cohomology
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 6, p. 669-688
@article{ASENS_1995_4_28_6_669_0,
     author = {Kim, Minhyong},
     title = {A Lefschetz trace formula for equivariant cohomology},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {6},
     year = {1995},
     pages = {669-688},
     doi = {10.24033/asens.1729},
     zbl = {0856.55008},
     mrnumber = {97d:55012},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1995_4_28_6_669_0}
}
Kim, Minhyong. A Lefschetz trace formula for equivariant cohomology. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 6, pp. 669-688. doi : 10.24033/asens.1729. http://www.numdam.org/item/ASENS_1995_4_28_6_669_0/

[A-M] M. Artin and B. Mazur, On periodic points (Ann. of Math., (2), Vol. 81, 1965, pp. 82-99). | MR 31 #754 | Zbl 0127.13401

[B1] K. Behrend, The Lefschetz trace formula for algebraic stacks (Invent. Math., Vol. 111, 1993, pp. 1-33). | MR 94d:14023 | Zbl 0792.14005

[B2] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes des groupes de Lie compact (Ann. of Math., Vol. 57, 1953, pp. 115-207). | MR 14,490e | Zbl 0052.40001

[G-Z] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory (Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag, Berlin-Heidelberg-New York, 1967). | MR 35 #1019 | Zbl 0186.56802

[G] H. Gillet, Intersection theory on algebraic stacks and Q-varieties (J. Pure Appl. Algebra, Vol. 34, 1984, pp. 193-240). | MR 86b:14006 | Zbl 0607.14004

[L1] S. Lang, Algebra, 2nd. edition, Addison-Wesley, Reading, Massachusetts, 1984.

[L2] S. Lang, Algebraic groups over finite fields (Amer. J. Math., Vol. 78, no. 3, 1956, pp. 555-563). | MR 19,174a | Zbl 0073.37901

[M] S. Maclane, Categories for the working mathematician (Graduate Texts in Mathematics, Springer-Verlag, New York-Heidelberg-Berlin, 1971). | MR 50 #7275 | Zbl 0705.18001

[S] G. Segal, Classifying spaces and spectral sequences (Publ. Math. I.H.E.S., Vol. 34, 1966, pp. 105-112). | Numdam | MR 38 #718 | Zbl 0199.26404